# SDR USAA2009042790995

- Difficulty date: March 30, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881152
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CORROSION ON FUSELAGE SKIN BETWEEN BS 1016 TO BS 1032 & BETWEEN S24R TO S27L.  REPAIRED FUSELAGE SKIN BETWEEN BS 1016 TO BS 1032 & BETWEEN S24R TO S27L IAW US AIRWAYS EA 132357.
